Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Concerning wild Cantor sets in $ E\sp{3}$


Author: R. B. Sher
Journal: Proc. Amer. Math. Soc. 19 (1968), 1195-1200
MSC: Primary 54.78
MathSciNet review: 0234438
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Antoine, Sur la possibilité d'étendre l'homéiomorphie de deux figures à leur voisinages, C.R. Acad. Sci. Paris 171 (1920), 661-663.
  • [2] -, Sur l'homéomorphie de deux figures et de leurs voisinages, J. Math. Pures Appl. 86 (1921), 221-325.
  • [3] S. Armentrout, Decompositions of $ {E^3}$ with a compact 0-dimensional set of non-degenerate elements. Trans. Amer. Math. Soc. 123 (1966), 165-177. MR 0195074 (33:3279)
  • [4] -, ``Monotone decompositions of $ {E^3}$'' in Wisconsin topology conference, Ann. of Math. Studies No. 60, Princeton, N. J., 1966, pp. 1-25.
  • [5] S. Armentrout and R. H. Bing, A toroidal decomposition of $ {E^3}$, Fund. Math. 60 (1967), 81-87. MR 0206925 (34:6741)
  • [6] S. Armentrout, L. L. Lininger and D. V. Meyer, ``Equivalent decompositions of $ {E^3}$'' in Wisconsin topology conference, Ann. of Math. Studies, No. 60, Princeton, N. J., 1966, pp. 27-31.
  • [7] R. H. Bing, A homeomorphism between the $ 3$-sphere and the sum of two solid horned spheres, Ann. of Math. (2) 56 (1952), 354-362. MR 0049549 (14:192d)
  • [8] -, Point-like decompositions of $ {E^3}$, Fund. Math. 50 (1962), 437-453.
  • [9] A. Kirkor, Wild 0-dimensional sets and the fundamental group, Fund. Math. 45 (1958), 228-236. MR 0102783 (21:1569)
  • [10] H. W. Lambert and R. B. Sher, Point-like 0-dimensional decompositions of $ {S^3}$, Pacific J. Math. 24 (1968), 511-518. MR 0225308 (37:902)
  • [11] R. B. Sher, Toroidal decompositions of $ {E^3}$, Fund. Math. 61 (1968), 225-241. MR 0225311 (37:905)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234438-4
Article copyright: © Copyright 1968 American Mathematical Society